# SDR W8PA971573

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945WP
- Make and model: Boeing 737-3K9
- Aircraft serial: 24212
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1027.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON WEB SUPPORT ANGLE UNDERSIDE OF TOP HORIZONAL SECTION AT NUT PLATE HOLE BS 1027.5, LBL 6.5, WL 208.  REMOVED AND REPLACED WEB SUPPORT ANGLE.
